Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 627570, 6 pages
http://dx.doi.org/10.1155/2013/627570
Research Article

Sign-Changing Solutions for a Fourth-Order Elliptic Equation with Hardy Singular Terms

1Institute of Mathematics, School of Mathematics and Computer Sciences, Nanjing Normal University, Nanjing 210097, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 8 August 2013; Accepted 28 October 2013

Academic Editor: Wan-Tong Li

Copyright © 2013 Ruichang Pei and Jihui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruichang Pei and Jihui Zhang, “Sign-Changing Solutions for a Fourth-Order Elliptic Equation with Hardy Singular Terms,” Journal of Applied Mathematics, vol. 2013, Article ID 627570, 6 pages, 2013. https://doi.org/10.1155/2013/627570.